It’s funny you mention leg pain at night. Before I started prednisone I was having horrible pain in my left knee at night. I honestly thought it was unreleated, but on my first week of prednisone it was gone and hasn’t returned. I’m glad you mentioned the leg pain, it’s good to know that mine probably is/was releated to cidp.
Thank you very much for your reply.
Could I ask what type of pills you take for CIDP?
I am currently taking 60 mg. of prednisone a day. I plan to be on this dosage for another 2 weeks, and then will begin to taper off at a rate of 60/50mg alternating days for a month.
I noticed that you also have other medical problems such as diabetes and heart disease. Are these due to the side effects of your CIDP medication?
My doctor is always very concerned about the side effects of prednisone. That is one of the reasons I decided to become a vegan; to combat the side effects of the prednisone. Also, I have read a lot of recommended information about the benefits of eliminating all meat and dairy from your diet.
Its worth a try.
Nevertheless, very nice to meet you and hope to stay in touch.
Welcome to the group. I have found everyone to be very helpful and without this site I would be lost!
I have CIDP. I have monthly IVIG of 90grams. I take many pills a day for CIDP,Diabetes, and Coranary heart disease. ( I am 44 years old!)
I can’t walk far as I have lots of pain and swelling of the ankles and legs.
Pain in arms and hands and also my back.
I try to remain positive and make the most of each day.
Rhonda from Canada[/QUOTE]
[SIZE=”4″][COLOR=”Black”]I was dx with CIDP about 6 weeks ago. It started with my feet being totally numb,tingling, and pain. I could move my toes, my but feet felt dead. Like when they go to sleep and will not wake up. It progressed to my knees and than from elbows to fingers.
I’ve had one week of IVIG and now am on PRednisone 80 mg a day and CellCept 2000 mg aday and Arava 20 mg a day.
I’m doinmg stretching exercises on my feet and toes 2 to 3 times a day. Not sure if it is helping, but it causes pain on occassion so I think it is helping.
Am also starting PT this week, as I find it very difficult to walk. Am using a walker part time. [/COLOR][/SIZE]
[SIZE=”4″]Just wanted to say sorry this is happening and we are here for you. Please keep us posted.
I go to two MD’s this week to discuss further treatment.
I find this a scary disease. I have to remind myself I’m more than this body that isn’t working and that God will get me through it.[/SIZE]